# SDR CALA2025072806976

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 30,991 hours, 11,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD IB FA FLASHLIGHT BATTERY LOW.  RED LIGHT SHOWING REPLACED FLASHLIGHT BATTERY AT FWD FA INB FLASHLIGHT. OPS CHECK GOOD REF AMM 25-64-00
